# SDR AALA201903253006

- Difficulty date: March 23, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 22,592 hours, 2,500 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Warning Message
- Condition: False Activation
- Location: Windshear Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AT 95 KNOTS.  RECEIVED A RED WARNING LIGHT FOR WINDSHEAR AHEAD. NO T/R DEPLOYED, ONLY LIGHT BRAKING. MAINTENANCE ACCOMPLISHED A TEST OF THE WEATHER RADAR SYS & PREDICTIVE WIND SHEAR SYS IAW 34-43-00-730-802-001. ALL TESTS & CHECKS NORMAL OK FOR SERVICE. ACCOMPLISHED INSPECTION OF MAIN TIRES & BRAKES IAW AMM 05-51-14. ALL CHECKS NORMAL.
